MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC PS INSERT SZ 1.5, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Synovitis (2094); Joint Laxity (4526); Implant Pain (4561)
Date of Event 10/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: (b)(4), 02-010-01-0215 - logic femoral ps cem left sz 1.5.(b)(4), 02-012-35-1513 - logic ps insert sz 1.5, 13mm.(b)(4), 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t.(b)(4), 200-02-32 - three peg patella 32mm.(b)(4), 521-78-31 - threaded pin size 2.6 collarless 2pk.(b)(4), 521-78-31 - threaded pin size 2.6 collarless 2pk.(b)(4), 521-78-32 - threaded pin size 3.0 collarless 2pk.(b)(4), 521-78-36 - threaded pin size 5.1 collarless 2pk.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported a female patient, initial left knee implanted on (b)(6) 2017, underwent a revision procedure on (b)(6) approximately 5 years 8 months post the initial procedure.The patient presented with pain and synovitis.Mri did not show loose components per the surgeon.Aggravated tissue was removed, and a new ps poly was inserted.There was some laxity with the same 13mm ps so a 15mm insert was chosen.Good rom and stability were achieved.The surgeon noted significant wear.Patient left in stable condition.
 
Event or Problem Description
The revision reported may have been due to malalignment between the femoral and tibial components, fatigue wear, patient activity level, or any combination of these possibilities, which led to prosthesis wear, pain, and synovitis.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed because the tibial insert was not returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, h3, h6 - health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusion, h7, h9 and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation.A definitive root cause was unable to be determined; however, may have been due to malalignment between the femoral and tibial components, fatigue wear, patient activity level, or any combination of these possibilities, which led to prosthesis wear, pain, and synovitis.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed because the tibial insert was not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15777560
Report Number1038671-2022-01451
Device Sequence Number14734292
Product Code JWH
UDI-Device Identifier10885862180773
UDI-Public10885862180773
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2019
Device Model NumberLOGIC PS INSERT SZ 1.5, 13MM
Device Catalogue Number02-012-35-1513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer04/24/2023
04/21/2026
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date05/18/2023
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale